# SDR HALA2010121200581

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,681 hours, 17,954 cycles
- Engine: Pwa PW4062
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Radio
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O HF RADIO WILL NOT TUNE.  RERACKED BOTH HF XCVR. GND OPS CK OK 23-11-03.
